# SDR DALA2022080305346

- Difficulty date: July 30, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,487 hours, 28,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 RIGHT AFT ENTRY DOOR CAUTION IN FLIGHT DURING DESCENT CAUTION EXTINGUISH TAXI TO GATE. CABIN ALT PERFORMANCE NORMAL THROUGHOUT FLIGHT. CORRECTIVE ACTION: NTEROGATED PSEU, NO CURRENT FAULTS. CLEANED DEBRIS AND ADJUSTED RT AFT DOOR PROX SENSOR PER B757 AMM 52-71-825-001. OPS CHK NRML. (9020700)
